Pattern of tissue invasion by Propionibacterium acnes in acne vulgaris

Oleg A. Alexeyev, Bertil Lundskog, Ruta Ganceviciene, Ruth H. Palmer, Andrew McDowell, Sheila Patrick, Christos Zouboulis, Irina Golovleva

    Research output: Contribution to journalArticle

    27 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)63-66
    JournalJournal of Dermatological Science
    Volume67
    Issue number1
    DOIs
    Publication statusPublished - 2012

    Cite this

    Alexeyev, O. A., Lundskog, B., Ganceviciene, R., Palmer, R. H., McDowell, A., Patrick, S., Zouboulis, C., & Golovleva, I. (2012). Pattern of tissue invasion by Propionibacterium acnes in acne vulgaris. Journal of Dermatological Science, 67(1), 63-66. https://doi.org/10.1016/j.jdermsci.2012.03.004